Certaines propriétés des opérateurs de Riesz

Peter Volkmann; Hans-Dieter Wacker

Studia Mathematica (1989)

  • Volume: 92, Issue: 1, page 93-99
  • ISSN: 0039-3223

How to cite


Volkmann, Peter, and Wacker, Hans-Dieter. "Certaines propriétés des opérateurs de Riesz." Studia Mathematica 92.1 (1989): 93-99. <http://eudml.org/doc/218896>.

author = {Volkmann, Peter, Wacker, Hans-Dieter},
journal = {Studia Mathematica},
keywords = {Riesz operators},
language = {fre},
number = {1},
pages = {93-99},
title = {Certaines propriétés des opérateurs de Riesz},
url = {http://eudml.org/doc/218896},
volume = {92},
year = {1989},

AU - Volkmann, Peter
AU - Wacker, Hans-Dieter
TI - Certaines propriétés des opérateurs de Riesz
JO - Studia Mathematica
PY - 1989
VL - 92
IS - 1
SP - 93
EP - 99
LA - fre
KW - Riesz operators
UR - http://eudml.org/doc/218896
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.